# SDR SWAA2022080136776

- Difficulty date: July 30, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N8728Q
- Make and model: Boeing 737-8
- Aircraft serial: 42577
- Aircraft time: 5,037 hours, 2,223 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT FORWARD CAPTAIN SIDE EMERGENCY FLASH LIGHT INOP. / [01] REPLACED FLASHLIGHT BATTERY IAW AMM 25-64-00;OPS CHECK NORMAL
